Sleeping Beauty....NOT

By chance, my doctor checked my vitamin B12 level as well as D

and my body is starving for those two things even though I am

eating much more healthy than in the past. Chances are, the

numbness and tingling is due to that, it may be permanent

damage done to the nerves though. I had 2 doses of vitamin

B12 and a hefty dose of Vitamin D. No difference.

My legs are not liking the new vitamins at all. They are in another

frenzy tonight while the world is sound asleep. They are the most

hyper legs that I can remember. I'm getting quite upset by them.

I'm dog tired but cannot get them to lay still for a single minute.

I've searched out every position, every cold spot my legs

and feet could find. I did the fan on my legs thing and nothing

is helping me.

The pins and needles aren't being helped a lot either but at least

I do not have the stinging going on ....whew...that sensation was

caused by the low vitamin levels in my blood.

I just feel yucky today. I feel a little uptight and upset...I don't

want to do anything but sleep.

9 Replies

  • Oh yikes it's just not fair is it. I really feel for you. Hopefully when your body gets used to the increase of vitamins, it might settle down. I wish you peace x x x

  • I made it through work today. My legs are at it making me crazy.

    I am so sleep deprived, I am laughing at everything today.

    I have heard that vitamin B12 shots do indeed make people Getty

    and it improves their mood a lot...took 24 hours to hit me but

    I feel it now. =)))

    Wow, was I missing out on everything by having such low levels prior

    to the vitamin B shots. Thank you doctor. =))

    Now legs, Settle down Please.

  • I remember my mum was quite poorly for a long time and then was given b12. It fixed everything. It's vital for your blood! Do hope your legs settle soon yikes. I got 6 hours sleep last night and feel brilliant today! It's brilliant when the codeine works.

  • AMEN!!!! (for sleep) I slept a solid 4 hours with tiny wake ups

    the rest of the 8 hours.

    My goodness, I wonder what will happen when I am getting

    my injection every 2 weeks. I'm still not caught up with the

    vitamin D shortage. My intestines refuse to absorb those

    two vitamins.

    My legs are under the spell of vicodin. They settled

    quite nicely for the night. My head doesn't feel like a

    hangover at all. I feel like a new person having gotten

    that precious sleep.

    It's raining hard today and I have to get to work. I can't

    drive with the Vicodin still in my system so I am waiting

    on my ride. (that's frustrating) It sure helped my legs


  • Hi, I also have had vitamin B12 deficiency but didn't realise it could affect my legs. Having injections every 3 months but it doesn't seem to have helped my legs although I don't feel as physically exhausted as I did. I wish you all the best and hope you get a peaceful night soon.

  • It did nothing for my legs. (Not yet anyway) I had the energy

    to be productive while my legs were going at it.

    I was not told that it would help my legs by any doctor.

    I was told that I would notice a big difference in my energy level

    and that my body would function better.

    My legs seemed aggravated by the B12 injections.

  • I know pills and there side affects are not exactly the right answer but neither is chemo or radiation both of which I have had to save my life - so for quality of life should not some meds be used! Paramexole, requip, mirapex all work like wonder drugs. I lived for months without it and nearly went crazy. Now I am back on and because in me it causes OCD namely compulsive gambling my son takes care of my finances to protect me from wasting my money. Not sleeping and going crazy with RLS can cause deep depression and even suicide.

    A real risk is Meth and Fentanyl but controlled by your doctor they do work! Just one thoughts!

  • The later of the two drugs sound extreme to me, Rubylane25

    I do use a generic mirapex. It does help.

    So far, no compulsive behaviors. (been on it a year)

    I'm so hopeful after reading that the drugs that you do take

    have helped you so much. Sleep deprivation has caused me

    to have such feelings as you described in the past and pops

    up every so often. = /

    I thought that my heart would stop beating after several nights

    of poor sleeping and the fact that I do work full-time. As I was

    getting ready in the morning, my prayer would be to not fall

    asleep at the wheel or hurt anyone with my sharp tongue..

    as we all know happens without the sleep that we need.

  • Yikes - what is the generic Mirapex and does it have the same ugly side effects.


You may also like...